# SDR GLBA97143

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6454713037432
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRI - AIRCRAFT OVERPRESSURIZED AND COULD NOT CONTROL RATE OF CLIMB.  REPLACED PRESSURIZATION CONTROLLER.  (M)
